# SDR DALA2016032102156

- Difficulty date: March 20, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N851NW
- Make and model: Airbus A330-223
- Aircraft serial: 0609
- Aircraft time: 47,662 hours, 6,381 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 32-37
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, SEAT TRACK IN PASSENGER CABIN AT +Y1552.5 BETWEEN FRAME 32 -FRAME 37 WAS FOUND CORRODED.  REPLACED SEAT TRACK IAW SRM 51-72-11 AND DWG F53275878.
